×

zbMATH — the first resource for mathematics

On the density of an orbit of a pseudogroup of conformal mappings and a generalization of the Khudaj-Verenov theorem. (English. Russian original) Zbl 0517.30009
Mosc. Univ. Math. Bull. 37, No. 4, 10-16 (1982); translation from Vestn. Mosk. Univ., Ser. I 1982, No. 4, 10-15 (1982).

MSC:
30C30 Schwarz-Christoffel-type mappings
54H15 Transformation groups and semigroups (topological aspects)
34M99 Ordinary differential equations in the complex domain
34A30 Linear ordinary differential equations and systems, general
PDF BibTeX XML Cite